# SDR SWAA2021030145787

- Difficulty date: January 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 63,949 hours, 29,044 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE BROKEN AT BS 494 AT STRINGER 24R / REMOVED AND REPLACED NUT PLATE AT BS 494 STRINGER 24R FCB IAW AMM INTRODUCTION STEP 2SIP AND DWG 143A8321
